# SDR FDEA201107212887

- Difficulty date: July 21, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 652163361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD MID FLAP INBD T/E IS CHIPPED.  FOUND TO BE UNREPAIRABLE IAW SRM 57-50-1 FIG 3.  REMOVED AND REPLACED LT O/B MID FLAP ASSEMBLY IAW AMM 27-51-011-4-0.
